# SDR AU000795

- Difficulty date: September 4, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cessna 150F
- Engine: Cont O200A
- Propeller: Mcauly 1A100MCM
- System (JASC): 7110 · Engine Cowling System
- Part: Cap
- Part number: 04520026
- Condition: Cracked
- Location: Engine Cowling S
- Component: Engine Cowling S, Cont
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE COWL NOSE CAP CRACKED. CRACK LENGTH 100 M (4 INCHES).  NOSE CAP HAD BEEN ILLEGALLY REPAIRED USING A FIRE EXTINGUISHER DATE PLATE, POP RIVETS AND LIQUID NAILS.  UNAPPROVED REPAIR.  (X)
